# SDR MASA201602122762

- Difficulty date: February 12, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 30,941 hours, 24,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 AND 18 CEILING EMERGENCY FLOOD LIGHTS INOPERATIVE.
